MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® ELLIK EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD® ELLIK EVACUATOR
Catalog Number 000451
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during use, the ellik evacuator disconnected when squeezing to rinse bladder and then splashing surgeon.Per follow up information received via ibc on 05feb2025, stated that the yes, surgeon performing procedure had bodily fluid splash into the face, other staff member had clothing contaminated by bodily fluids from patient.It was unknown what medical intervention provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the returned sample noted one opened (without original packaging), used ellik evacuator.Visual inspection of the sample noted attached bulb onto ellik evacuator, applied negative pressure with the tubing into the solution and suction by squeezing onto bulb and slowly releasing.The bulb suctioned with no difficulty and bulb did not disconnect while suctioning.No root cause could be found because the reported event was unconfirmed.A dhr review is not required as the event is unconfirmed, however, one was completed prior to the confirmation.As the reported event is unconfirmed a labeling review is not required.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® ELLIK EVACUATOR
Common Device Name
ELLIK EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21400897
Report Number1018233-2025-00955
Device Sequence Number8317529
Product Code KQT
UDI-Device Identifier00801741080814
UDI-Public(01)00801741080814(11)240923(17)290131(10)NGJPY102
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number000451
Device Lot NumberNGJPY102
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown